# SDR FDEA201309272333

- Difficulty date: September 27, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51094
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 1640, LBL 58 TO RBL 58 HAS AREA OF CORROSION AROUND SCREW  HOLES.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL 2.  REMOVED AND REPLACED FLOORBEAM  IAW SRM 51-40-02 AND DWG 146N5089.  CAT. "A" MAJOR REPAIR.
